# SDR CALA2025062605931

- Difficulty date: June 22, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 71,653 hours, 21,265 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792N
- Part serial: A1231
- Condition: Faulty
- Location: Nr 2
- Part time: 76,522 hours, 21,979 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR DRIVE SYSTEM EICAS MESSAGE (01=L,02=R) GEN DRIVE DISPL AYED. GEN DRIVE LIGHT ON. GEN DRIVE DISCONNECTED 02 ON CLIMB OUT COMPLETED CHECKLIST"R IDG OIL LEVEL" MSG PERFORMED BPCU BITE IN REFERENCE TO 24-20 FAULT TREE 801 AND FOUND THE FOLLOWING MESSAGES PRESENT FOR THE R GEN DRIVE SYSTEM: "IDG HIGH RISE TEMP", "SERVICE IDG", "IDG/PRESSURE SW WIRING", "UNDER FREQ TRIP", "IDG/PMG WIRING", "DISCONNECT TRIP", "IDG NOT DISCONNECTED", AND "IDG LOW OIL PRESSURE". EICAS STATUS MESSAGE "R IDG OIL LEVEL" ALSO PRESENT. USED PROCEDURE 24-11-01-212-005 TO FLUSH IDG OIL LINES DUE TO THE IDG BEING FOUND WITHOUT OIL.    REMOVED IDG FROM #2 ENGINE IAW AMM 24-11-01, REMOVED SCAVENGE FILTER FROM REMOVED IDG FOUND NO DEBRIS OR METALLIC PARTICLES, FLUSHED IDG OIL LINES FOUND NO DEBRIS OR SIGNS OF LEAKAGE IAW AMM 24-11-01   FOUND PIN 9 ON D1394 PUSHED BACK. PUSH IT IN AND LOCKED IN PLACE. INSTALLED ENGINE 2 WAS RAN AND IDG OPS CHECKED GOOD. NO LEAKS FOUND. REF AMM 24-11-01.
